# SDR AALA20131015010

- Difficulty date: October 15, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N439AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49457
- Aircraft time: 80,716 hours, 38,012 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CUSP CORRODED ON UPPER SURFACE AT STATION 1285 BETWEEN NRS 1 & 2 SEAT TRACKS.  INSTALLED NEW CUSP SHEET FROM STATIONS 1250 TO 1309 IAW AARD 51-00-05-1.
